Alert archive / Louisiana / Tornado Warnings in 2013

Tornado Warning 24, NWS Shreveport, LA

February 25, 2013Bienville Parish, Jackson Parish, Lincoln Parish, Louisiana

NWS Shreveport, LA issued this tornado warning at Feb 25, 2013, 2:33 PM CST for Bienville Parish, Jackson Parish, Lincoln Parish, Louisiana. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 25, 2013, 2:33 PM CST (20:33 UTC)
Expired
Feb 25, 2013, 3:15 PM CST
In force
42 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon

Counties Bienville Parish, LA, Jackson Parish, LA, Lincoln Parish, LA

The radar

The Shreveport radar (KSHV), 85 km from the middle of the area, began a volume at 20:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 25, 12:26 PM CSTTornado WatchSPC10 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 8.6 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2013-02-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2013-02-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 264 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
691 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
264 m²/s²
0-3 km storm-relative helicity
385 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

339 
WFUS54 KSHV 252033
TORSHV
LAC013-049-061-252115-
/O.NEW.KSHV.TO.W.0024.130225T2033Z-130225T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
233 PM CST MON FEB 25 2013

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN JACKSON PARISH IN NORTH CENTRAL LOUISIANA...
  SOUTHWESTERN LINCOLN PARISH IN NORTH CENTRAL LOUISIANA...
  EASTERN BIENVILLE PARISH IN NORTHWEST LOUISIANA...

* UNTIL 315 PM CST

* AT 230 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR LUCKY...OR
  21 MILES WEST OF JONESBORO...MOVING NORTHEAST AT 35 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  BRICE...BIENVILLE...LIBERTY HILL AND SIMSBORO...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WARNING MEANS THAT STRONG ROTATION HAS BEEN DETECTED IN THE
STORM. A TORNADO MAY ALREADY BE ON THE GROUND...OR IS EXPECTED TO
DEVELOP SHORTLY. IF YOU ARE IN THE PATH OF THIS DANGEROUS STORM...
MOVE INDOORS AND TO THE LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM
WINDOWS. IF DRIVING...DO NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.

&&

LAT...LON 3214 9301 3215 9306 3223 9314 3259 9287
      3245 9263
TIME...MOT...LOC 2033Z 218DEG 31KT 3223 9305

$$

20
3 follow-up statements
466 
WWUS54 KSHV 252051
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
251 PM CST MON FEB 25 2013

LAC013-049-061-252115-
/O.CON.KSHV.TO.W.0024.000000T0000Z-130225T2115Z/
LINCOLN LA-JACKSON LA-BIENVILLE LA-
251 PM CST MON FEB 25 2013

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 PM CST FOR
BIENVILLE...JACKSON AND LINCOLN PARISHES...

AT 247 PM CST...USING DOPPLER RADAR...NATIONAL WEATHER SERVICE
METEOROLOGISTS CONTINUED TO DETECT A TORNADO.  THIS TORNADO WAS
LOCATED NEAR LIBERTY HILL...OR 12 MILES WEST OF JONESBORO...MOVING
NORTHEAST AT 35 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SIMSBORO

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WARNING MEANS THAT STRONG ROTATION HAS BEEN DETECTED IN THE
STORM. A TORNADO MAY ALREADY BE ON THE GROUND...OR IS EXPECTED TO
DEVELOP SHORTLY. IF YOU ARE IN THE PATH OF THIS DANGEROUS STORM...
MOVE INDOORS AND TO THE LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM
WINDOWS. IF DRIVING...DO NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.

HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW! IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.

&&

LAT...LON 3222 9291 3236 9299 3259 9287 3245 9263
TIME...MOT...LOC 2052Z 231DEG 31KT 3231 9287

$$

20
089 
WWUS54 KSHV 252103
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
303 PM CST MON FEB 25 2013

LAC013-049-061-252115-
/O.CON.KSHV.TO.W.0024.000000T0000Z-130225T2115Z/
LINCOLN LA-JACKSON LA-BIENVILLE LA-
303 PM CST MON FEB 25 2013

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 PM CST FOR
BIENVILLE...JACKSON AND LINCOLN PARISHES...

AT 300 PM CST...USING DOPPLER RADAR...NATIONAL WEATHER SERVICE
METEOROLOGISTS CONTINUED TO DETECT A TORNADO.  THIS TORNADO WAS
LOCATED OVER BIENVILLE PARISH...OR 10 MILES NORTHWEST OF JONESBORO...
MOVING NORTHEAST AT 35 MPH.

THE TORNADO WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE
INDICATED PARISHES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WARNING MEANS THAT STRONG ROTATION HAS BEEN DETECTED IN THE
STORM. A TORNADO MAY ALREADY BE ON THE GROUND...OR IS EXPECTED TO
DEVELOP SHORTLY. IF YOU ARE IN THE PATH OF THIS DANGEROUS STORM...
MOVE INDOORS AND TO THE LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM
WINDOWS. IF DRIVING...DO NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.

HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW! IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.

&&

LAT...LON 3231 9281 3236 9285 3252 9275 3245 9263
TIME...MOT...LOC 2104Z 231DEG 31KT 3238 9276

$$

20
917 
WWUS54 KSHV 252112
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
312 PM CST MON FEB 25 2013

LAC013-049-061-252122-
/O.EXP.KSHV.TO.W.0024.000000T0000Z-130225T2115Z/
LINCOLN LA-JACKSON LA-BIENVILLE LA-
312 PM CST MON FEB 25 2013

...THE TORNADO WARNING FOR BIENVILLE...JACKSON AND LINCOLN PARISHES
WILL EXPIRE AT 315 PM CST...

LAT...LON 3231 9281 3236 9285 3252 9275 3245 9263
TIME...MOT...LOC 2112Z 231DEG 31KT 3242 9270

$$

20

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Feb 25, 12:42 PM CST, 1 hour 51 minutes earlier.

Area forecast discussion, Feb 25, 12:42 PM CST, 1 hour 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1242 PM CST MON FEB 25 2013

.DISCUSSION...
JUST SENT OUT A QUICK UPDATE FOR TORNADO WATCH 42 WHICH IS IN EFFECT
UNTIL 8 PM TONIGHT. LATEST RADAR IMAGERY FROM KLCH INDICATES
SUBSTANTIAL CONVECTION STREAMING NORTHEAST ALONG AND AHEAD OF AN
EASTWARD MOVING DRY LINE ALONG THE WESTERN LOUISIANA BORDER.
TORNADO WATCH COVERS ALL OF OUR LOUISIANA PARISHES AND ADJACENT
TEXAS AND ARKANSAS COUNTIES. /05/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  38  59  35  60  34 /  30  10  10  10  10
MLU  41  57  35  61  36 /  50  10  10  10  10
DEQ  35  52  29  54  29 /  60  20  10  10  10
TXK  37  54  32  56  33 /  50  10  10  10  10
ELD  37  54  32  58  32 /  60  20  10  10  10
TYR  37  57  34  58  34 /  20  10  10  10  10
GGG  37  58  33  59  33 /  20  10  10  10  10
LFK  36  61  35  64  35 /  10  10  10  10  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY FROM 6 PM THIS EVENING TO 4 PM CST TUESDAY
     FOR THE FOLLOWING ZONES: ARZ050-051-059>061-070>073.

LA...LAKE WIND ADVISORY UNTIL 4 PM CST TUESDAY FOR THE FOLLOWING
     ZONES: LAZ001-002-010-017.

     LAKE WIND ADVISORY FROM 6 PM THIS EVENING TO 4 PM CST TUESDAY
     FOR THE FOLLOWING ZONES: LAZ003>006-011>014-018>022.

OK...LAKE WIND ADVISORY FROM 6 PM THIS EVENING TO 4 PM CST TUESDAY
     FOR THE FOLLOWING ZONES: OKZ077.

TX...LAKE WIND ADVISORY UNTIL 4 PM CST TUESDAY FOR THE FOLLOWING
     ZONES: TXZ108>112-124>126-136>138-149>153-165>167.

     LAKE WIND ADVISORY FROM 6 PM THIS EVENING TO 4 PM CST TUESDAY
     FOR THE FOLLOWING ZONES: TXZ096-097.

&&

05/24
Hazardous weather outlook, Feb 25, 11:28 AM CST, 3 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1128 AM CST MON FEB 25 2013

ARZ071>073-LAZ001>006-010>014-017>022-TXZ110-124>126-136>138-
149>153-165>167-261730-
LAFAYETTE-COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-
LINCOLN-UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-
SABINE LA-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-CAMP-WOOD-
UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-PANOLA-
NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX-
1128 AM CST MON FEB 25 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SHOWERS AND THUNDERSTORMS WILL DEVELOP AHEAD OF A SURFACE LOW AND
UPPER LOW MOVING ACROSS THE RED RIVER VALLEY AND INTO
ARKANSAS...AND ALONG A DRY LINE/COLD FRONT SPREADING EAST ACROSS THE
AREA. HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES MAY BE
POSSIBLE WITH SOME STORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

AS COLDER AIR MOVES INTO THE REGION BEHIND THE DRY LINE/COLD FRONT
EARLY TUESDAY MORNING...A MIX OF RAIN AND SNOW WILL BE POSSIBLE ALONG
AND NEAR THE INTERSTATE 30 CORRIDOR. A TRANSITION TO ENTIRELY
SNOW WILL BE POSSIBLE IN THE TERRAIN OF SOUTHEAST OKLAHOMA AND
EXTREME SOUTHWEST ARKANSAS MID MORNING TUESDAY. NO SIGNIFICANT SNOW
ACCUMULATIONS ARE EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS MAY BE NEEDED THIS AFTERNOON OR
TONIGHT.

ARZ050-051-059>061-070-OKZ077-TXZ096-097-108-109-111-112-261730-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-MCCURTAIN-
RED RIVER-BOWIE-FRANKLIN-TITUS-MORRIS-CASS-
1128 AM CST MON FEB 25 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
ARKANSAS...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SHOWERS AND THUNDERSTORMS WILL DEVELOP AHEAD OF A SURFACE LOW AND
UPPER LOW MOVING ACROSS THE RED RIVER VALLEY AND INTO
ARKANSAS...AND ALONG A DRY LINE/COLD FRONT SPREADING EAST ACROSS THE
AREA. SOME STORMS MAY PRODUCE HAIL...DAMAGING WINDS...AND ISOLATED
TORNADOES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

AS COLDER AIR MOVES INTO THE REGION BEHIND THE DRY LINE/COLD FRONT
EARLY TUESDAY MORNING...A MIX OF RAIN AND SNOW WILL BE POSSIBLE ALONG
AND NEAR THE INTERSTATE 30 CORRIDOR. A TRANSITION TO ENTIRELY
SNOW WILL BE POSSIBLE IN THE TERRAIN OF SOUTHEAST OKLAHOMA AND
EXTREME SOUTHWEST ARKANSAS MID MORNING TUESDAY. NO SIGNIFICANT SNOW
ACCUMULATIONS ARE EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS MAY BE NEEDED THIS AFTERNOON OR
TONIGHT.

05

In the hours before

Local storm report, Feb 25, 1:27 PM CST, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
127 PM CST MON FEB 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 PM     HAIL             NASHVILLE               33.94N  93.85W
02/25/2013  E1.00 INCH       HOWARD             AR   LAW ENFORCEMENT

&&

EVENT NUMBER SHV1300012

MDV
Special weather statement, Feb 25, 1:30 PM CST, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
130 PM CST MON FEB 25 2013

ARZ060-061-070-071-252015-
HEMPSTEAD-LAFAYETTE-MILLER-NEVADA-
130 PM CST MON FEB 25 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 215 PM CST...FOR THE FOLLOWING
COUNTIES...

IN SOUTHWEST ARKANSAS...
     HEMPSTEAD...LAFAYETTE...MILLER AND NEVADA...

INCLUDING THE FOLLOWING LOCATIONS...
     BLEVINS...EMMET...FULTON...GARLAND...HOPE...LEWISVILLE...
     PERRYTOWN...PRESCOTT AND WASHINGTON...

AT 126 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 9 MILES NORTH OF GARLAND...OR 10
MILES NORTHWEST OF LEWISVILLE...MOVING NORTHEAST AT 60 MPH.

MOTHBALL SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.

19
Special weather statement, Feb 25, 1:37 PM CST, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
137 PM CST MON FEB 25 2013

LAZ002>004-252015-
BOSSIER-CLAIBORNE-WEBSTER-
137 PM CST MON FEB 25 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 215 PM CST...FOR THE FOLLOWING
PARISHES...

IN NORTHWEST LOUISIANA...
     CLAIBORNE...BOSSIER AND WEBSTER...

INCLUDING THE FOLLOWING LOCATIONS...
     DIXIE INN...DOYLINE...DUBBERLY...HAUGHTON...HOMER...MINDEN AND
     SIBLEY...

AT 134 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 10 MILES SOUTHEAST OF BOSSIER CITY...
MOVING NORTHEAST AT 55 MPH.

MOTHBALL SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.

20
Local storm report, Feb 25, 1:58 PM CST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
158 PM CST MON FEB 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0157 PM     HAIL             SPRINGHILL              33.00N  93.46W
02/25/2013  E1.00 INCH       WEBSTER            LA   TRAINED SPOTTER

&&

EVENT NUMBER SHV1300013

MDV
Local storm report, Feb 25, 2:07 PM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
207 PM CST MON FEB 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0201 PM     HAIL             WILLISVILLE             33.52N  93.29W
02/25/2013  E1.00 INCH       NEVADA             AR   LAW ENFORCEMENT

&&

EVENT NUMBER SHV1300014

MDV
Local storm report, Feb 25, 2:11 PM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
211 PM CST MON FEB 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0159 PM     HAIL             3 S BODCAW              33.51N  93.40W
02/25/2013  E1.25 INCH       NEVADA             AR   LAW ENFORCEMENT

&&

EVENT NUMBER SHV1300015

MDV

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 25, 12:26 PM CSTSevere Thunderstorm WarningSHVSabine49 min
Feb 25, 12:46 PM CSTSevere Thunderstorm WarningSHVCaddo44 min
Feb 25, 1:02 PM CSTSevere Thunderstorm WarningSHVBossier, Caddo43 min
Feb 25, 1:13 PM CSTSevere Thunderstorm WarningSHVDe Soto, Natchitoches, Red River, Sabine62 min
Feb 25, 1:19 PM CSTSevere Thunderstorm WarningSHVBossier, Caddo, Webster41 min
Feb 25, 1:32 PM CSTSevere Thunderstorm WarningSHVBienville, De Soto, Natchitoches, Red River, Sabine58 min
Feb 25, 1:47 PM CSTTornado WarningSHVBienville, Natchitoches, Red River28 min
Feb 25, 1:54 PM CSTSevere Thunderstorm WarningSHVNatchitoches, Sabine66 min
Feb 25, 1:59 PM CSTSevere Thunderstorm WarningSHVWebster46 min
Feb 25, 2:13 PM CSTTornado WarningSHVBienville, Natchitoches, Red River47 min
Feb 25, 2:20 PM CSTSevere Thunderstorm WarningSHVClaiborne55 min
Feb 25, 2:24 PM CSTSevere Thunderstorm WarningSHVBienville, Claiborne, Jackson, Lincoln, Natchitoches, Red River and 2 more66 min
Feb 25, 2:42 PM CSTSevere Thunderstorm WarningSHVClaiborne, Lincoln, Union48 min
Feb 25, 2:53 PM CSTSevere Thunderstorm WarningSHVGrant, Natchitoches, Winn52 min
Feb 25, 3:00 PM CSTTornado WarningSHVClaiborne, Lincoln, Union45 min
Feb 25, 3:18 PM CSTSevere Thunderstorm WarningSHVJackson, Lincoln, Ouachita, Union57 min
Feb 25, 3:24 PM CSTSevere Thunderstorm WarningSHVCaldwell, Jackson, LaSalle, Ouachita, Winn66 min
Feb 25, 3:31 PM CSTAreal Flood AdvisorySHVBienville, Claiborne, Jackson, Lincoln, Union59 min

Nearby

Tornado Warnings in Louisiana, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.